Alert archive / Iowa / Wind Advisories in 2009
Wind Advisory 1, NWS Quad Cities, IA
NWS Quad Cities, IA issued this wind advisory at Mar 10, 2009, 4:22 AM CDT for 21 counties in Iowa; 13 counties in Illinois; Clark County, Scotland County, Missouri. It took effect at Mar 10, 2009, 7:00 PM CDT. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Mar 10, 2009, 4:22 AM CDT (09:22 UTC)
- In effect from
- Mar 10, 2009, 7:00 PM CDT
- Expired
- Mar 11, 2009, 7:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Quad Cities, IA
All 36 counties
Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Des Moines County, IA, Dubuque County, IA, Henry County, IA, Iowa County, IA, Jackson County, IA, Jefferson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Lee County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Bureau County, IL, Carroll County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, Jo Daviess County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Warren County, IL, Whiteside County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 41 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 9.4 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1047 m above ground
- 0-6 km bulk shear
- 74 kt
- 0-1 km storm-relative helicity
- 263 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KDVN 100922 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 422 AM CDT TUE MAR 10 2009 ...STRONG WINDS EXPECTED TONIGHT... .A STRENGTHENING STORM SYSTEM WILL MOVE NORTHEAST THROUGH THE MID MISSISSIPPI VALLEY TODAY. STRONG WEST TO NORTH WEST WINDS WILL DEVELOP OVER THE AREA TONIGHT AS THE STORM PULLS AWAY FROM THE AREA. THE STRONG WINDS WILL BE ACCOMPANIED BY MUCH COLDER AIR...RESULTING WITH WIND CHILLS NEAR ZERO BY WEDNESDAY MORNING. IAZ040>042-051>054-063>068-ILZ001-002-007-009-015>018-101730- /O.NEW.KDVN.WI.Y.0001.090311T0000Z-090311T1200Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...GALENA...FREEPORT...MOUNT CARROLL...STERLING... ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...PRINCETON... HENNEPIN 422 AM CDT TUE MAR 10 2009 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY. WEST TO NORTHWEST WINDS WILL INCREASE THIS EVENING TO 25 TO 35 MPH WITH GUSTS NEAR 45 MPH. THE STRONG WINDS WILL CONTINUE OVERNIGHT AND THEN DECREASE SOME BY WEDNESDAY MORNING. MUCH COLDER AIR WILL ALSO MOVE IN TONIGHT WITH LOWS DROPPING INTO THE TEENS AND LOWER 20S. THE COMBINATION OF THE COLD TEMPERATURES AND STRONG WIND WILL CREATE WIND CHILLS NEAR ZERO OVERNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING. $$
6 follow-up statements
000 WWUS73 KDVN 101425 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 925 AM CDT TUE MAR 10 2009 ...DENSE FOG THROUGH MIDDAY THEN STRONG WINDS TONIGHT... .DENSE FOG HAS BECOME WIDESPREAD AHEAD OF LOW PRESSURE ALONG THE MISSOURI AND IOWA BORDER. VISIBILITIES IN THE FOG WILL IMPROVE FROM SOUTHWEST TO NORTHEAST LATE THIS MORNING AND EARLY THIS AFTERNOON AS THE LOW PRESSURE STRENGTHENS AND MOVES NORTH OF THE AREA. IN THE WAKE OF THE LOW PRESSURE SYSTEM... STRONG WEST TO NORTHWEST WINDS WILL DEVELOP OVER THE AREA TONIGHT. THE STRONG WINDS WILL BE ACCOMPANIED BY MUCH COLDER AIR... RESULTING WITH WIND CHILLS NEAR ZERO BY WEDNESDAY MORNING. IAZ040>042-051>054-063>068-ILZ001-002-007-015-102230- /O.NEW.KDVN.FG.Y.0003.090310T1425Z-090310T1800Z/ /O.CON.KDVN.WI.Y.0001.090311T0000Z-090311T1200Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-JO DAVIESS-STEPHENSON-CARROLL- ROCK ISLAND- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...GALENA...FREEPORT...MOUNT CARROLL...MOLINE... ROCK ISLAND 925 AM CDT TUE MAR 10 2009 ...DENSE FOG ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY. WIDESPREAD DENSE FOG WILL BE FOUND THROUGH MIDDAY... REDUCING VISIBILITIES TO NEAR ZERO AT TIMES. THE VISIBILITIES ARE EXPECTED TO IMPROVE BY MIDDAY FROM SOUTHWEST TO NORTHEAST AS LOW PRESSURE LIFTS NORTH OF THE AREA. IN THE WAKE OF THE LOW PRESSURE SYSTEM... WEST TO NORTHWEST WINDS WILL INCREASE THIS EVENING TO 25 TO 35 MPH WITH GUSTS NEAR 45 MPH. THE STRONG WINDS WILL CONTINUE OVERNIGHT AND THEN DECREASE SOME BY WEDNESDAY MORNING. MUCH COLDER AIR WILL ALSO MOVE IN TONIGHT WITH LOWS DROPPING INTO THE TEENS AND LOWER 20S. THE COMBINATION OF THE COLD TEMPERATURES AND STRONG WIND WILL CREATE WIND CHILLS NEAR ZERO OVERNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ IAZ076>078-087>089-ILZ024-025-101800- /O.NEW.KDVN.FG.Y.0003.090310T1425Z-090310T1800Z/ KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-MERCER- HENDERSON- INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON...WAPELLO... FAIRFIELD...MOUNT PLEASANT...BURLINGTON...ALEDO...OQUAWKA 925 AM CDT TUE MAR 10 2009 ...DENSE FOG ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A DENSE FOG ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. WIDESPREAD DENSE FOG WILL BE FOUND THROUGH LATE MORNING... REDUCING VISIBILITIES TO NEAR ZERO AT TIMES. THE VISIBILITIES ARE EXPECTED TO IMPROVE BY MIDDAY FROM SOUTHWEST TO NORTHEAST AS LOW PRESSURE LIFTS NORTH OF THE AREA. A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE REDUCED TO LESS THAN ONE QUARTER MILE. IF DRIVING...SLOW DOWN... USE YOUR HEADLIGHTS...AND LEAVE PLENTY OF DISTANCE AHEAD OF YOU. $$ ILZ009-016>018-102230- /O.CON.KDVN.WI.Y.0001.090311T0000Z-090311T1200Z/ WHITESIDE-HENRY IL-BUREAU-PUTNAM- INCLUDING THE CITIES OF...STERLING...ROCK FALLS...KEWANEE... PRINCETON...HENNEPIN 925 AM CDT TUE MAR 10 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY. WEST TO NORTHWEST WINDS WILL INCREASE THIS EVENING TO 25 TO 35 MPH WITH GUSTS NEAR 45 MPH. THE STRONG WINDS WILL CONTINUE OVERNIGHT AND THEN DECREASE SOME BY WEDNESDAY MORNING. MUCH COLDER AIR WILL ALSO MOVE IN TONIGHT WITH LOWS DROPPING INTO THE TEENS AND LOWER 20S. THE COMBINATION OF THE COLD TEMPERATURES AND STRONG WIND WILL CREATE WIND CHILLS NEAR ZERO OVERNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING. $$
000 WWUS73 KDVN 101756 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 1256 PM CDT TUE MAR 10 2009 ...STRONG WINDS TONIGHT... .A STRENGTHENING STORM SYSTEM WILL MOVE NORTHEAST THROUGH THE MID MISSISSIPPI VALLEY TODAY. STRONG WEST TO NORTHWEST WINDS WILL DEVELOP OVER THE AREA TONIGHT AS THE STORM PULLS AWAY FROM THE AREA. THE STRONG WINDS WILL BE ACCOMPANIED BY MUCH COLDER AIR...RESULTING WITH WIND CHILLS NEAR ZERO BY WEDNESDAY MORNING. IAZ040>042-051>054-063>068-ILZ001-002-007-015-102330- /O.EXP.KDVN.FG.Y.0003.000000T0000Z-090310T1800Z/ /O.CON.KDVN.WI.Y.0001.090311T0000Z-090311T1200Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-JO DAVIESS-STEPHENSON-CARROLL- ROCK ISLAND- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...GALENA...FREEPORT...MOUNT CARROLL...MOLINE... ROCK ISLAND 1256 PM CDT TUE MAR 10 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY... ...DENSE FOG ADVISORY WILL EXPIRE AT 1 PM CDT THIS AFTERNOON... THE DENSE FOG ADVISORY WILL EXPIRE AT 1 PM CDT THIS AFTERNOON. A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY. DENSE FOG WILL CONTINUE TO LIFT THROUGH EARLY AFTERNOON AS LOW PRESSURE LIFTS NORTH OF THE AREA AND WINDS INCREASE FROM THE SOUTH AND SOUTHWEST. THEREFORE...THE DENSE FOG ADVISORY WILL BE ALLOWED TO EXPIRE. IN THE WAKE OF THE LOW PRESSURE SYSTEM... WEST TO NORTHWEST WINDS WILL INCREASE THIS EVENING TO 25 TO 35 MPH WITH GUSTS NEAR 45 MPH. THE STRONG WINDS WILL CONTINUE OVERNIGHT AND THEN DECREASE SOME BY WEDNESDAY MORNING. MUCH COLDER AIR WILL ALSO MOVE IN TONIGHT WITH LOWS DROPPING INTO THE TEENS AND LOWER 20S. THE COMBINATION OF THE COLD TEMPERATURES AND STRONG WIND WILL CREATE WIND CHILLS NEAR ZERO OVERNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING. $$ IAZ076>078-087>089-ILZ024-025-101900- /O.EXP.KDVN.FG.Y.0003.000000T0000Z-090310T1800Z/ KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-MERCER- HENDERSON- INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON...WAPELLO... FAIRFIELD...MOUNT PLEASANT...BURLINGTON...ALEDO...OQUAWKA 1256 PM CDT TUE MAR 10 2009 ...DENSE FOG ADVISORY WILL EXPIRE AT 1 PM CDT THIS AFTERNOON... THE DENSE FOG ADVISORY WILL EXPIRE AT 1 PM CDT THIS AFTERNOON. DENSE FOG WILL CONTINUE TO LIFT WITH VISIBILITIES IMPROVING EARLY THIS AFTERNOON... AS LOW PRESSURE MOVES NORTH OF THE AREA AND SOUTH TO SOUTHWEST WINDS INCREASE. AS A RESULT... THE DENSE FOG ADVISORY WILL BE ALLOWED TO EXPIRE. $$ ILZ009-016>018-102330- /O.CON.KDVN.WI.Y.0001.090311T0000Z-090311T1200Z/ WHITESIDE-HENRY IL-BUREAU-PUTNAM- INCLUDING THE CITIES OF...STERLING...ROCK FALLS...KEWANEE... PRINCETON...HENNEPIN 1256 PM CDT TUE MAR 10 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY. WEST TO NORTHWEST WINDS WILL INCREASE THIS EVENING TO 25 TO 35 MPH WITH GUSTS NEAR 45 MPH. THE STRONG WINDS WILL CONTINUE OVERNIGHT AND THEN DECREASE SOME BY WEDNESDAY MORNING. MUCH COLDER AIR WILL ALSO MOVE IN TONIGHT WITH LOWS DROPPING INTO THE TEENS AND LOWER 20S. THE COMBINATION OF THE COLD TEMPERATURES AND STRONG WIND WILL CREATE WIND CHILLS NEAR ZERO OVERNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING. $$
000 WWUS73 KDVN 102011 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 311 PM CDT TUE MAR 10 2009 ...STRONG WINDS OVER THE ENTIRE AREA TONIGHT... .A STRENGTHENING LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE NORTHEAST OUT OF EASTERN IOWA AND ACROSS THE GREAT LAKES TONIGHT. STRONG WEST TO NORTHWEST WINDS WILL DEVELOP OVER THE AREA THIS EVENING IN THE WAKE OF THE EXITING STORM AND LAST WELL INTO THE OVERNIGHT PERIOD. THE STRONG WINDS WILL USHER IN MUCH COLDER AIR OUT OF THE NORTHERN PLAINS...RESULTING IN WIND CHILLS NEAR OR BELOW ZERO BY WEDNESDAY MORNING. IAZ076>078-087>089-098-099-ILZ024>026-034-035-MOZ009-010-110415- /O.EXA.KDVN.WI.Y.0001.090311T0000Z-090311T1200Z/ KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN- LEE-MERCER-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON...WAPELLO... FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA.... FORT MADISON...ALEDO...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB... MEMPHIS...KAHOKA 311 PM CDT TUE MAR 10 2009 ...WIND ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY. WEST TO NORTHWEST WINDS WILL INCREASE THIS EVENING TO 25 TO 35 MPH WITH GUSTS NEAR 45 MPH IN THE WAKE OF AN EXITING STORM SYSTEM. THE STRONG WINDS WILL CONTINUE OVERNIGHT AND THEN DECREASE SOME BY WEDNESDAY MORNING. MUCH COLDER AIR WILL ALSO SURGE INTO THE AREA TONIGHT WITH LOWS DROPPING WELL INTO THE TEENS. THE COMBINATION OF THE COLD TEMPERATURES AND STRONG WINDS WILL PRODUCE WIND CHILLS TO AROUND ZERO OR EVEN BELOW ZERO AFTER MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING. $$ IAZ040>042-051>054-063>068-ILZ001-002-007-009-015>018-110415- /O.CON.KDVN.WI.Y.0001.090311T0000Z-090311T1200Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...GALENA...FREEPORT...MOUNT CARROLL...STERLING... ROCK FALLS...MOLINE...ROCK ISLAND...KEWANEE...PRINCETON... HENNEPIN 311 PM CDT TUE MAR 10 2009 ...WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY. WEST TO NORTHWEST WINDS WILL INCREASE THIS EVENING TO 25 TO 35 MPH WITH GUSTS NEAR 45 MPH IN THE WAKE OF AN EXITING STORM SYSTEM. THE STRONG WINDS WILL CONTINUE OVERNIGHT AND THEN DECREASE SOME BY WEDNESDAY MORNING. MUCH COLDER AIR WILL ALSO SURGE INTO THE AREA TONIGHT WITH LOWS DROPPING INTO THE MID TEENS TO SINGLE DIGITS ABOVE ZERO. THE COMBINATION OF THE VERY COLD TEMPERATURES AND STRONG WINDS WILL PRODUCE WIND CHILLS BELOW ZERO AFTER MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING. $$
000 WWUS73 KDVN 110130 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 830 PM CDT TUE MAR 10 2009 ...STRONG WINDS TO CONTINUE OVER THE ENTIRE AREA TONIGHT... .A STRONG GREAT LAKES LOW PRESSURE SYSTEM WILL CONTINUE TO MOVE NORTHEAST TONIGHT. STRONG WEST TO NORTHWEST WINDS WILL PERSIST OVER THE AREA THIS EVENING IN THE WAKE OF THE EXITING STORM AND LAST WELL INTO THE OVERNIGHT PERIOD. THE STRONG WINDS WILL USHER IN MUCH COLDER AIR OUT OF THE NORTHERN PLAINS...RESULTING IN WIND CHILLS NEAR OR BELOW ZERO BY WEDNESDAY MORNING. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-110930- /O.CON.KDVN.WI.Y.0001.000000T0000Z-090311T1200Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 830 PM CDT TUE MAR 10 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY. WEST TO NORTHWEST WINDS WILL INCREASE THIS EVENING TO 25 TO 30 MPH WITH GUSTS NEAR 45 MPH IN THE WAKE OF AN EXITING STORM SYSTEM. THE STRONG WINDS WILL CONTINUE OVERNIGHT AND THEN DECREASE SOME BY WEDNESDAY MORNING. MUCH COLDER AIR WILL ALSO SURGE INTO THE AREA TONIGHT WITH LOWS DROPPING INTO THE MID TEENS TO SINGLE DIGITS ABOVE ZERO. THE COMBINATION OF THE VERY COLD TEMPERATURES AND STRONG WINDS WILL PRODUCE WIND CHILLS BELOW ZERO AFTER MIDNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING. $$ NICHOLS
000 WWUS73 KDVN 110835 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 335 AM CDT WED MAR 11 2009 ...STRONG WINDS EARLY THIS MORNING... .AN INTENSE LOW PRESSURE SYSTEM JUST NORTH OF LAKE SUPERIOR WILL CONTINUE TO PRODUCE STRONG WEST TO NORTHWEST WINDS EARLY THIS MORNING. THE STRONG WINDS WERE USHERING IN MUCH COLDER AIR...RESULTING IN WIND CHILLS IN THE SINGLE DIGITS ABOVE AND BELOW ZERO. IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-111200- /O.CON.KDVN.WI.Y.0001.000000T0000Z-090311T1200Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 335 AM CDT WED MAR 11 2009 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. WEST TO NORTHWEST WINDS WILL CONTINUE TO GUST TO AROUND 40 MPH EARLY THIS MORNING. THE HIGH WINDS ARE EXPECTED TO DIMINISH SOME BY 8 AM...BUT WINDS WILL STILL BE IN THE 20 TO 30 MPH RANGE MOST OF THE DAY. MUCH COLDER AIR HAS ALSO MOVED INTO THE AREA OVERNIGHT. TEMPERATURES EARLY THIS MORNING RANGED FROM AROUND 10 IN THE NORTHWEST TO AROUND 20 IN THE SOUTHEAST RESULTING IN WIND CHILLS FROM -10 TO 10 ABOVE. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH OR GREATER ARE EXPECTED...WHICH CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION IF YOU ARE TRAVELING. $$
000 WWUS73 KDVN 111152 NPWDVN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE QUAD CITIES IA IL 652 AM CDT WED MAR 11 2009 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-111300- /O.EXP.KDVN.WI.Y.0001.000000T0000Z-090311T1200Z/ BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON- CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON- HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL- WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON- WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK- INCLUDING THE CITIES OF...INDEPENDENCE...MANCHESTER...DUBUQUE... VINTON...CEDAR RAPIDS...ANAMOSA...MAQUOKETA...MARENGO... IOWA CITY...TIPTON...CLINTON...MUSCATINE...BETTENDORF... DAVENPORT...SIGOURNEY...WASHINGTON...WAPELLO...FAIRFIELD... MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....FORT MADISON... GALENA...FREEPORT...MOUNT CARROLL...STERLING...ROCK FALLS... MOLINE...ROCK ISLAND...KEWANEE...PRINCETON...HENNEPIN...ALEDO... OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...KAHOKA 652 AM CDT WED MAR 11 2009 ...WIND ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING... THE WIND ADVISORY WILL EXPIRE AT 7 AM CDT THIS MORNING. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 AM SINCE WINDS HAVE DIMINISHED TO 15 TO 30 MPH. IT WILL REMAIN WINDY THROUGH THE MORNING WITH NORTHWEST WINDS GUSTING OVER 30 MPH AT TIMES. THE WIND IS EXPECTED TO DECREASE TO AROUND 10 MPH BY LATE THIS AFTERNOON. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at Mar 10, 3:57 AM CDT, 25 minutes earlier.
Area forecast discussion, Mar 10, 3:57 AM CDT, 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
357 AM CDT TUE MAR 10 2009
.SYNOPSIS...
SURFACE LOW OVER ERN KS WILL MOVE NORTHEAST THROUGH THE MID
MISSISSIPPI VALLEY AND STRENGTHEN...AS UPPER TROF MOVES OUT OF THE
ROCKIES AND ACROSS THE PLAINS. MUCH COLDER AIR TO MOVE IN BEHIND
THE SYSTEM TONIGHT...THEN HIGH PRESSURE MOVES IN BY THURSDAY.
&&
.SHORT TERM...
WITH SURFACE LOW LIFTING NE THROUGH THE AREA BY EARLY THIS
AFTERNOON...WILL KEEP FLASH FLOOD WATCH INTACT FOR NOW. PCPN
TRENDS TO OUR SW THOUGH WOULD SUPPORT DROPPING THE WESTERN
PORTION OF THE WATCH PRIOR TO 15Z. REST OF THE FFA LOOKS ON TRACK
TO EXPIRE BY MID MORNING AS THE SURFACE MOVES THROUGH THE AREA. BEST
CHANCE OF RAIN WILL BE ALONG AND EAST OF THE LOW TRACK
TODAY...ALONG AND EAST OF THE MS RIVER WITH LIKELY POPS FOR TSRA
OVER THIS AREA AND CHANCE POPS FOR SHRA/ISOLD TSRA IN THE COOLER
AIR WEST OF THE TRACK OVER MUCH OF ERN IA. ISOLD SEVERE STORMS
STILL LOOK POSSIBLE EAST OF THE RIVER LATE THIS MORNING AND THIS
AFTERNOON. EXPECT WARM AIR TO BE DRAWN NORTH OVER ERN CWA WITH THE
SURFACE LOW WITH A SHARP TEMP GRADIENT TO THE WEST. TONIGHT...AS
LOW CONTINUE NE THROUGH WI MUCH COLD AIR TO POUR INTO THE REGION
WITH THE NAM SHOWING H8 TEMPS DROPPING WELL INTO THE NEGATIVE
TEENS OVERNIGHT. DEEPENING SURFACE LOW WILL ALSO CAUSE W-NW WINDS
TO STRENGTHEN THIS EVENING TO 25-35 MPH. MODELS PROG H925 WINDS
AROUND 45KTS THIS EVENING AND EARLY TUESDAY MORNING. SINCE STRONG
CAA WILL BE OCCURRING LOW LEVELS LAPSE RATES SHOULD BE STEEP
ENOUGH TO MIX THE STRONG GUSTS DOWN...SO WILL GO WITH A WIND
ADVISORY OVER THE NRN HALF OF THE CWFA 00Z-12Z. TEMPS TONIGHT TO
DROP INTO THE TEENS AND 20S.
.LONG TERM...WEDNESDAY THROUGH MONDAY...
TIGHT PRESSURE GRADIENT BEHIND THE DEEPENING LOW LIFTING NORTHEAST
OUT OF THE GREAT LAKES INTO EASTERN CANADA WILL PROVIDE WINDY
CONDITIONS WEDNESDAY. TEMPERATURES WILL BE SHARPLY COLDER AS SURFACE
HIGH WITH SUBZERO SURFACE TEMPERATURES...AND -20 TO -30 C AT
H8...CURRENTLY BUILDING SE OUT OF SASK INTO DAKOTAS ADVECTS INTO THE
AREA ON STRONG NW WINDS. ALL MODELS HAVE H8 TEMPERATURES AS LOW AS
-18 C BRUSHING THE NORTHERN CWA BORDER BY WED NIGHT. THERE WERE
LARGE DIFFERENCES BETWEEN NAM AND GFS MOS GUIDANCE HIGHS FROM THE
00Z RUN...WITH GFS/MAV AS MUCH AS 10 TO 15 DEGREES WARMER THAN THE
NAM/MET. WITH NO SNOW COVER OVER THE AREA AND MARCH SUNSHINE...KEPT
HIGHS NEAR SOMEWHAT SIMILAR GFS/ECMWF BLEND WITH MID 20S NORTH TO
MID 30S SOUTH. 20 TO 30 MPH NW WINDS IN THE MORNING WILL RESULT IN
SUBZERO WIND CHILLS.
THU AND FRI...AREA WILL BE UNDER NEARLY ZONAL AND SOMEWHAT CONFLUENT
FLOW AT THE BASE OF A BROAD UPPER TROUGH...WHILE HIGH PRESSURE
DOMINATES AT THE SURFACE. RESULT WILL BE PERIOD OF QUIET WEATHER
WITH BELOW NORMAL TEMPERATURES WITH GRADUAL WARMING TREND TOWARD THE
WEEKEND. AREA WILL LIKELY BE UNDER THE CENTER OF THE HIGH THU
MORNING FOR IDEAL RADIATIONAL COOLING CONDITIONS. LOWERED MINS A FEW
DEGREES TO AROUND 5 NORTH TO 15 FAR SOUTH...AND THIS MAY NEED TO BE
FURTHER ADJUSTED DOWNWARD DEPENDING ON HOW THE AIRMASS MODIFIES.
STAYED WITH HIGHS IN THE UPPER 20S AND 30S THU...THEN 40S FRI. NO
SIGNIFICANT CHANGES TO WEEKEND AND BEYOND WITH CONTINUED SLOW
WARNING TREND AND INCREASING CHANCES FOR PRECIPITATION TOWARD SUN
AND MON AS NEXT UPPER TROUGH APPROACHES. ..SHEETS..
&&
.AVIATION...
MAINLY IFR CONDITIONS EXPECTED AT ALL TAF SITES DUE TO LOW
VSBYS/CIGS IN SHRA/TSRA EARLY THIS MORNING. KMLI/KBRL/KDBQ MAY
SEE PERIOD OF DENSE FOG THIS MORNING WITH THE SURFACE LOW TRACK
OVER THE TAF SITES DURING THE MORNING. CIGS/VSBY TO IMPROVE TO
MVFR CONDITIONS FROM W TO E THIS AFTERNOON AS PCPN ENDS AND INCREASING
W TO NW WINDS BEHIND DEPARTING LOW PRESSURE DRAW IN DRIER LOW
LEVEL AIR. TONIGHT CONDITIONS TO IMPROVE TO VFR BY 06Z...BUT W-NW
WINDS WILL BE INCREASING DURING THE EVENING TO 25-30KTS WITH GUSTS
40-45 KTS...WITH THE STRONGEST WINDS EXPECTED AT KCID/KDBQ/KMLI.
&&
.HYDROLOGY...
NUMEROUS RIVER FLOOD WARNINGS ARE IN EFFECT FOR MODERATE TO MAJOR
FLOODING FOR PORTIONS OF TRIBUTARY RIVERS ACROSS EAST CENTRAL AND
SOUTHEAST IOWA...WESTERN ILLINOIS...AND FAR NORTHEASTERN MISSOURI.
LATEST FORECASTS STILL INDICATE THE POTENTIAL FOR NEAR RECORD
FLOODING ON THE GREEN RIVER NEAR GENESEO. ON THE MISSISSIPPI...FLOOD
WARNINGS CONTINUE FROM NEW BOSTON LD17 AND DOWNSTREAM. NEW MODELS
THIS MORNING WILL INCORPORATE OVERNIGHT RAINFALL AND FURTHER
ADJUSTMENTS WILL LIKELY NEED TO BE MADE TO CRESTS...AND IN SOME
INSTANCES...SECONDARY CRESTS.
EARLY INDICATIONS FROM 88D AND METAR SITES INDICATE OVERNIGHT
RAINFALL HAS BEEN ROUGHLY IN THE RANGE OF A QUARTER TO HALF INCH
ALONG HIGHWAY 20...TO BETWEEN .75 AND 1.5 FROM I-80 SOUTHWARD...WITH
ACTIVITY CURRENTLY WINDING DOWN. WITH ENTIRE AREA ALREADY
SATURATED...STREAMS RUNNING HIGH...AND PLENTY OF STANDING WATER IN
FIELDS...WILL NOT TAKE MUCH FOR ADDITIONAL INUNDATION FLOODING. NEW
FLOOD WARNING WAS ISSUED LAST EVENING FOR THIS OVER THE AREA ROUGHLY
ALONG AND SOUTH OF I-80 VALID UNTIL 1130 AM THIS MORNING.
ALSO...FLASH FLOOD WATCHES REMAIN IN EFFECT THROUGH THIS MORNING.
BASED ON CURRENT TRENDS...MAY BE ABLE TO DROP AT LEAST PORTIONS OF
THESE EARLY. ..SHEETS..
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...WIND ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY FOR
BENTON-BUCHANAN-CEDAR-CLINTON-DELAWARE-DUBUQUE-IOWA-JACKSON-
JOHNSON-JONES-LINN-MUSCATINE-SCOTT.
FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR DES MOINES-LEE-VAN
BUREN.
FLASH FLOOD WATCH UNTIL 10 AM CDT THIS MORNING FOR CEDAR-CLINTON-
HENRY IA-IOWA-JEFFERSON-JOHNSON-KEOKUK-LOUISA-MUSCATINE-
SCOTT-WASHINGTON.
IL...WIND ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY FOR
BUREAU-CARROLL-HENRY IL-JO DAVIESS-PUTNAM-ROCK ISLAND-
STEPHENSON-WHITESIDE.
FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR BUREAU-CARROLL-
HANCOCK-HENDERSON-HENRY IL-MCDONOUGH-MERCER-PUTNAM-ROCK
ISLAND-STEPHENSON-WARREN-WHITESIDE.
MO...FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR CLARK-SCOTLAND.
&&
DLF/SHEETSHazardous weather outlook, Mar 9, 9:50 AM CDT, 18 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE QUAD CITIES IA IL 950 AM CDT MON MAR 9 2009 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-101000- BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO- CLINTON IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL- HENDERSON IL-HENRY IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA- JO DAVIESS IL-JOHNSON IA-JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA- MCDONOUGH IL-MERCER IL-MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL- SCOTLAND MO-SCOTT IA-STEPHENSON IL-VAN BUREN IA-WARREN IL- WASHINGTON IA-WHITESIDE IL- 950 AM CDT MON MAR 9 2009 ...FLASH FLOOD WATCH THIS EVENING THROUGH TUESDAY MORNING FOR MUCH OF THE AREA... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A FLASH FLOOD WATCH CONTINUES TO BE IN EFFECT FOR MOST OF THE AREA FOR TONIGHT INTO TUESDAY MORNING. SHOWERS AND THUNDERSTORMS WILL REDEVELOP ACROSS THE AREA THIS EVENING AND CONTINUE INTO EARLY TUESDAY MORNING. RAIN MAY BE HEAVY AT TIMES...WITH OVERNIGHT TOTALS IN THE RANGE OF 1 TO 2 INCHES. IT STILL APPEARS THAT THE HEAVIER RAINFALL AMOUNTS WILL MOST LIKELY OCCUR ALONG AND SOUTH OF INTERSTATE 80 AND EAST OF THE MISSISSIPPI RIVER. WITH CONDITIONS ALREADY SATURATED...AND STREAMS RUNNING HIGH FROM HEAVY RAIN OVER THE PAST WEEKEND...ADDITIONAL RAINFALL MAY QUICKLY LEAD TO FLASH FLOODING. PLEASE SEE THE LATEST FLOOD WATCH STATEMENT FOR UPDATED INFORMATION. THERE IS A LOW PROBABILITY OF SMALL HAIL WITH THUNDERSTORMS THAT DEVELOP BY EARLY EVENING IN NORTHEAST MISSOURI AND FAR SOUTHEAST IOWA. THE POTENTIAL FOR HAIL WILL CONTINUE OVERNIGHT WITH THUNDERSTORMS THAT DEVELOP AND MOVE ACROSS THE SOUTHEAST HALF OF THE OUTLOOK AREA. CONDITIONS DO NOT LOOK FAVORABLE FOR HAIL TO REACH SEVERE LEVELS. MANY AREA RIVERS ARE EXPERIENCING FLOODING....WITH MAJOR FLOODING FORECAST OR ALREADY TAKING PLACE ON SOME RIVERS. PLEASE SEE THE LATEST FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EARLY EVENING EAST OF A LINE FROM DUBUQUE THROUGH MEMPHIS MISSOURI. A FAST MOVING LINE OF THUNDERSTORMS IS EXPECTED TO INTENSIFY OVER EASTERN IOWA TUESDAY AFTERNOON AND MOVE EAST THROUGH NORTHWEST AND WEST CENTRAL ILLINOIS BY EARLY EVENING. THE MAIN SEVERE WEATHER THREATS WILL BE PENNY SIZE HAIL AND WINDS AROUND 60 MPH. AN ISOLATED TORNADO IS ALSO POSSIBLE...ESPECIALLY EAST OF THE MISSISSIPPI RIVER. STRONG WEST TO NORTHWEST WINDS ARE EXPECTED TO DEVELOP OVER THE AREA LATE TUESDAY NIGHT AND CONTINUE INTO WEDNESDAY AS LOW PRESSURE RAPIDLY INTENSIFIES ACROSS THE WESTERN GREAT LAKES. SUSTAINED WINDS OF 25 TO 35 MPH WITH 40 TO 50 MPH GUSTS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THIS AFTERNOON OR TONIGHT. SPOTTER ACTIVATION MAY BE NEEDED ON TUESDAY.
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 9, 11:45 PM CDT | Areal Flood Warning | DVN | Cedar, Clinton, Des Moines, Henry, Iowa, Jefferson and 8 more | 12 hr |
| Mar 10, 9:25 AM CDT | Dense Fog Advisory | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 13 more | 4 hr |
Nearby
Wind Advisories in Iowa, 2009Wind Advisories in Illinois, 2009Wind Advisories in Missouri, 2009Every wind advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.